# SDR R61A2023082700454

- Difficulty date: August 27, 2023
- Submitted: August 27, 2023
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 18,617 hours, 12,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, CFIII I/B L/H SEAT TRACK CORRODED. : CFIII CORRODED I/B L/H SEAT TRACK REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-41-01, 51-43-03 AND 51-43-04.
